# SDR 2007UALA02697

- Difficulty date: July 17, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N377UA
- Make and model: Boeing 737322
- Aircraft serial: 24642
- Aircraft time: 49,201 hours, 34,499 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W, N
- Precautionary procedure: O

## Discrepancy

AFT LAV SMOKE DETECTOR FALSELY ACTIVATED.   [08-17-07]   REPLACED SMOKE DETECTOR.
